# SDR CA970226067

- Difficulty date: February 13, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Doug DC-9-32
- Engine: Pwa JT8D7A
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Landing  Gear
- Condition: Oleo Flat
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF GEAR LEVER SELECTED UP, RED NOSE GEAR UNSAFE LIGHT REMAINED ON. NOSE GEAR APPEARED TO RETRACT PARTIALLY. QRH CARRIED OUT, SAME CONDITION REMAINED. GEAR SELECTED DOWN AND AIRCRAFT SAFELY LANDED. MAINTENANCE TROUBLESHOOTING FOUND NOSE OLEO FLAT WITH PISTON CHROME DAMAGE. NOSE LANDING GEAR OLEO PISTON ASSEMBLY CHANGED. GEAR SERVICED AND OPERATIONALLY CHECKED SERVICEABLE.
